Open Access
May, 1976 Asymptotic Optimality of the Empirical Bayes Procedure
J. J. Deely, W. J. Zimmer
Ann. Statist. 4(3): 576-580 (May, 1976). DOI: 10.1214/aos/1176343462


The purpose of this paper is to obtain weaker sufficient conditions than those given by Robbins [6] for the asymptotic optimality of empirical Bayes procedures. In so doing a general method for providing asymptotic optimality is given which because of its simplicity should prove quite useful not only for the empirical Bayes problem but for other related asymptotic problems as well. Three areas of application are indicated herein.


Download Citation

J. J. Deely. W. J. Zimmer. "Asymptotic Optimality of the Empirical Bayes Procedure." Ann. Statist. 4 (3) 576 - 580, May, 1976.


Published: May, 1976
First available in Project Euclid: 12 April 2007

zbMATH: 0329.62005
MathSciNet: MR413313
Digital Object Identifier: 10.1214/aos/1176343462

Primary: 62F15

Keywords: asymptotic optimality , empirical Bayes application of a dominated convergence theorem

Rights: Copyright © 1976 Institute of Mathematical Statistics

Vol.4 • No. 3 • May, 1976
Back to Top